# SDR 96FDEA00863

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639FE
- Make and model: Boeing 747-2R7F
- Aircraft serial: 21650
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Deck
- Condition: Corrosion
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF Z-ANGLE BECAUSE OF EXTENSIVE EXFOLIATION CORROSION, ADDITIONAL CORROSION WAS NOTED UNDER Z-ANGLE ON PRESSURE DECK WEB BS 1289 LT WW WITH SEVERAL AREAS.  CORROSION WAS BEYOND ALLOWABLE LIMITS.  FABRICATED DOUBLERS AS PER TRAVELER NR 51627, INSTALLED DOUBLERS IAW EA B53-10-328 AND INSTALLED NEW Z-ANGLE IAW SRM 55-10-01.
